<< Previous Issue Communications of the Korean Mathematical Society (Vol. 9, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 1—259
E-unitary problem of certain inverse monoids
Jung Rae Cho
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 1—7
Generalized Ko's complexes
Sun Shin Ahn, Hyoung J. Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 9—17
Fuzzy commutative ideals in BCI-algebras
Young Bae Jun, Jie Meng
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 19—25
Cyclotomic units of norm 1 in $g Z_p$-extensions
Jae Moon Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 27—36
Properties of lattices preserved by taking rectangular products
Deok Rak Bae
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 37—47
Asymptotic grade scheme and grade function on modules
Sung Hun Ahn
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 49—59
On mutations of prime associative algebras
Youngso Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 61—66
Embedding theorem on Lipschitz spaces
Yonnemi Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 67—77
The eigenvalue gap with symmetric single-well potentials for difference operators
Insuk Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 79—87
On the growth of meromorphic functions
Ki-Ho Kwon, Kyu Bum Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 89—102
Homoclinic orbits for second order Hamiltonian systems
Dae Hyeon Pahk, June Gi Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 103—116
Spectral inclusions
Jae-Chul Rho, Jong-Kwang Yoo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 117—128
Fixed point algebras of UHF-algebras III
Chang Ho Byun
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 129—133
Existence of solutions for pseudo-Laplacian equation without growth condition
Jongsik Kim, Kwon Wook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 135—142
Continuous extensions of topological module endomorphisms
Geon H. Choe
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 143—146
모함수를 이용한 차분방정식의 해법과 그 응용
윤옥경
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 147—168
Complete surfaces with total curvature
Young Wook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 169—174
An energy estimate of the solution of harmonic map heat equation
Ok Kyung Yoon
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 175—181
$S^1$-rational homotopy theory and its applications
Doobum Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 183—194
On differentiable semigroups
Younki Chae, Keunbae Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 195—204
The homology of $\Omega^2S_p(n)$ and $\Omega_0^3 S_p(n)$
Younggi Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 205—213
A functional central limit theorem for strongly mixing random measures
Tae-Sung Kim, Hye-Young Seo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 215—225
Time changed stochastic integrals
Won Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 227—231
Tail events for random walks with time stationary random distribution function
Dug Hun Hong
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 233—239
수체 선별법(NFS) 알고리즘 실현에 관한 연구
조인호, 임종인, 이상진
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 241—251
Bezier curve approximation in CAD/CAM system
Nam-Sook Wee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 253—259

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd